Article citationsMore >>

T. Kim, On the weighted q-Bernoulli numbers and polynomials, Adv. Stud. Contemp. Math. 21(2011), no.2, p. 207-215.

has been cited by the following article:

Article

q-Analogue of p-Adic logΓ Type Functions Associated with Modified q-Extension of Genocchi Numbers with Weight α and β

1Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, Tekirdağ, Turkey

2Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, Gaziantep, Turkey

3Hatay, Turkey


Turkish Journal of Analysis and Number Theory. 2013, Vol. 1 No. 1, 9-12
DOI: 10.12691/tjant-1-1-3
Copyright © 2013 Science and Education Publishing

Cite this paper:
Erdoğan Şen, Mehmet Acikgoz, Serkan Araci. q-Analogue of p-Adic logΓ Type Functions Associated with Modified q-Extension of Genocchi Numbers with Weight α and β. Turkish Journal of Analysis and Number Theory. 2013; 1(1):9-12. doi: 10.12691/tjant-1-1-3.

Correspondence to: Erdoğan Şen, Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, Tekirdağ, Turkey. Email: erdogan.math@gmail.com

Abstract

The -adic gamma functions associated with -extensions of Genocchi and Euler polynomials with weight were recently studied . By the same motivation, we aim in this paper to describe -analogue of -adic gamma functions with weight alpha and beta. Moreover, we give relationship between -adic -gamma functions with weight () and -extension of Genocchi numbers with weight alpha and beta and modified -Euler numbers with weight .

Keywords